MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX; HEAD DISTRACTOR

TORNIER S.A.S. AEQUALIS ASCEND FLEX; HEAD DISTRACTOR
Catalog Number MWF108
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
While trying to remove the reverse tray the handle broke off.During surgery, the fork part cold welded in between the tray and stem and could not be removed.It resulted in having to remove the stem and cementing a smaller stem.Downsized implant and cemented.Back up device was available.Extended surgery time greater than 30 minutes.Trauma occurred and caused additional fracture and bone loss.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS ASCEND FLEX
Common Device Name
HEAD DISTRACTOR
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6560266
Report Number3000931034-2017-00106
Device Sequence Number16406379
Product Code LXH
UDI-Device Identifier03700386974960
UDI-Public03700386974960
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWF108
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/12/2017
Supplement Date Received by Manufacturer04/12/2017
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;